I looked on line but didn't see weight gain as a side effect. I'm 59 and went through menopause 10 years ago. I understand the weight gain associated with menopause and was seeing some weight loss due to eating better and getting more exercise but started Evamist 45 days ago and the weight is coming back (in my middle area) even though I haven't changed my eating or excercise habits. Anyone else have this happen?
Hi unfortunately weight gain and bloating have been reported as a side effect of evamist. Some people found that when they stopped the evamist they were able to loose the extra weight. Swelling is also a possible side effect so i don't know if the bloating/weight gain are due to water retention?? I haven't used this drug myself so can't speak from experience
- Evamist Information for Consumers
- Evamist Information for Healthcare Professionals (includes dosage details)
- Side Effects of Evamist (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Oct 2009 • 1 answer
Updated 3 Sep 2010 • 2 answers
Updated 27 Nov 2011 • 1 answer
Updated 13 Nov 2013 • 1 answer
Updated 8 Oct 2018 • 1 answer